# SDR P2EA99007

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - HOLE FOUND AT RUDDER STATION 214, LEFT SIDE, TRAILING EDGE.  DEFECT SIZE, DIAMETER .250 INCH.  REPAIRED RUDDER PER SRM 51-40-9, PAR 3 AND 4 AT RUDDER STATION 214.  (M)
